Alert archive / Wyoming / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 260, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Aug 14, 2018, 2:33 PM MDT for Laramie County, Wyoming. It was in force for 75 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 14, 2018, 2:33 PM MDT (20:33 UTC)
- Expired
- Aug 14, 2018, 3:48 PM MDT
- In force
- 75 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Laramie County, WY
The radar
The Cheyenne radar (KCYS), 13 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.6 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 283 J/kg
- Mixed-layer CIN
- -212 J/kg
- Mixed-layer LCL
- 1251 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
006
WUUS55 KCYS 142033
SVRCYS
WYC021-142200-
/O.NEW.KCYS.SV.W.0260.180814T2033Z-180814T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cheyenne WY
233 PM MDT TUE AUG 14 2018
The National Weather Service in Cheyenne has issued a
* Severe Thunderstorm Warning for...
Southwestern Laramie County in southeastern Wyoming...
* Until 400 PM MDT.
* At 232 PM MDT, a severe thunderstorm was located over Federal, or
19 miles west of Cheyenne, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Cheyenne, South Greeley, Federal, Ranchettes, Warren AFB, Frontier
Park, North Cheyenne, Crystal Lake Reservoir, Warren Af Base,
Crystal Lake Campground, Fox Farm-College and South Greeley High.
This includes the following highways...
Interstate 25 in Wyoming between mile markers 1 and 29.
Interstate 80 in Wyoming between mile markers 340 and 366.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4112 10526 4143 10500 4139 10482 4128 10471
4115 10470 4100 10482 4100 10504
TIME...MOT...LOC 2032Z 298DEG 16KT 4125 10515
HAIL...1.25IN
WIND...60MPH
$$
Allen4 follow-up statements
578
WWUS55 KCYS 142057
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
257 PM MDT TUE AUG 14 2018
WYC021-142200-
/O.CON.KCYS.SV.W.0260.000000T0000Z-180814T2200Z/
Laramie WY-
257 PM MDT TUE AUG 14 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR SOUTHWESTERN LARAMIE COUNTY...
At 256 PM MDT, a severe thunderstorm was located near Federal, or 12
miles west of Cheyenne, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Cheyenne, South Greeley, Federal, Ranchettes, Warren AFB, Frontier
Park, North Cheyenne, Crystal Lake Reservoir, Warren Af Base, Crystal
Lake Campground, Fox Farm-College and South Greeley High.
This includes the following highways...
Interstate 25 in Wyoming between mile markers 1 and 29.
Interstate 80 in Wyoming between mile markers 340 and 366.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4112 10526 4143 10500 4139 10482 4128 10471
4115 10470 4100 10482 4100 10504
TIME...MOT...LOC 2056Z 298DEG 16KT 4120 10502
HAIL...1.00IN
WIND...60MPH
$$
Allen197
WWUS55 KCYS 142112
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
312 PM MDT TUE AUG 14 2018
WYC021-142200-
/O.CON.KCYS.SV.W.0260.000000T0000Z-180814T2200Z/
Laramie WY-
312 PM MDT TUE AUG 14 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR SOUTHWESTERN LARAMIE COUNTY...
At 312 PM MDT, a severe thunderstorm was located over Warren Af Base,
or near Cheyenne, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Cheyenne, South Greeley, Ranchettes, Warren AFB, Frontier Park, North
Cheyenne, Warren Af Base, Fox Farm-College and South Greeley High.
This includes the following highways...
Interstate 25 in Wyoming between mile markers 1 and 28.
Interstate 80 in Wyoming between mile markers 347 and 366.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4110 10509 4131 10502 4141 10492 4139 10482
4128 10471 4115 10470 4100 10482 4100 10504
TIME...MOT...LOC 2112Z 294DEG 19KT 4116 10487
HAIL...1.00IN
WIND...60MPH
$$
Allen338
WWUS55 KCYS 142141
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
341 PM MDT TUE AUG 14 2018
WYC021-142200-
/O.CON.KCYS.SV.W.0260.000000T0000Z-180814T2200Z/
Laramie WY-
341 PM MDT TUE AUG 14 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR SOUTH CENTRAL LARAMIE COUNTY...
At 341 PM MDT, a severe thunderstorm was located near South Greeley,
or near Cheyenne, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Cheyenne, North Cheyenne, South Greeley, Ranchettes, Fox Farm-College
and South Greeley High.
This includes Interstate 80 in Wyoming between mile markers 362 and
366.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4107 10482 4120 10481 4129 10472 4128 10471
4115 10470 4100 10482 4100 10483
TIME...MOT...LOC 2141Z 298DEG 16KT 4110 10472
HAIL...0.75IN
WIND...60MPH
$$
Allen003
WWUS55 KCYS 142148
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
348 PM MDT TUE AUG 14 2018
WYC021-142157-
/O.CAN.KCYS.SV.W.0260.000000T0000Z-180814T2200Z/
Laramie WY-
348 PM MDT TUE AUG 14 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL LARAMIE COUNTY
IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Cheyenne.
Remember, a Severe Thunderstorm Warning still remains in effect for
a portion of Laramie County through 430PM.
LAT...LON 4107 10482 4120 10481 4129 10472 4128 10471
4115 10470 4100 10482 4100 10483
TIME...MOT...LOC 2144Z 298DEG 16KT 4109 10469
$$
AllenWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 2:14 PM MDT, 19 minutes earlier.
Area forecast discussion, Aug 14, 2:14 PM MDT, 19 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 214 PM MDT Tue Aug 14 2018 .SHORT TERM...(This evening through Wednesday) Issued at 159 PM MDT Tue Aug 14 2018 A stalled cold front is the focus of activity today as monsoon moisture has combined with heightened atmospheric instability to generate thunderstorms along and east of the Laramie Range already today as of 2 PM MDT. Storms have already become quite strong with small hail being the main threat so far. Strong to severe thunderstorms are expected across southeast Wyoming and into the western Nebraska Panhandle this afternoon and evening with SB CAPE values near 1500 to 2500 J/kg and strong mid-layer shear values. Main threats will be large hail and damaging winds, with locally heavy rains as PWATs are near 1 inch. Will continue to monitor these storms closely as they develop and move east. Overnight, areas of fog will be possible, especially in areas that receive rain today. Not expecting fog to be quite as widespread as it was last night. As we move into Wednesday, the stalled front will be the focus of activity yet again, as similar factors combine to produce strong to severe thunderstorms. This time however, thunderstorm development will be limited to the eastern-most portions of WY and east into the Nebraska Panhandle. Dry air will build into the western portions of the CWA as a ridge of high pressure builds east into the region. .LONG TERM...(Thursday through Monday) Issued at 315 AM MDT Tue Aug 14 2018 Rocky Mountain upper ridge becomes the dominant feature Thursday and Friday with northwest flow aloft. Diurnal convection will be limited to the southeast WY mountains and foothills both days. Near average temperatures will prevail. The next upper trough to bring more widespread shower/thunderstorm activity will track east from the Pacific Northwest across MT/WY Saturday and northern/central Plains Sunday. The attendant surface low and cold front will pass through the CWA by late Saturday evening. Preliminary QPF from a quarter to half inch is forecast, with locally heavier amounts possible in thunderstorms. There is a small chance for strong to severe convection. The precipitation ends from west to east Sunday night. There is a slight chance for afternoon/evening convection Monday with the passage of a trailing shortwave across southeast WY. Temperatures will cool to below seasonal normals Sunday and Monday. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1148 AM MDT Tue Aug 14 2018 VFR conditions primarily prevail across the direct TAF sites but an area of TSRA is shifting across Niobrara County that extends southwest into Platte and Albany Counties towards KLAR. Areas of MVFR to IFR are likely in the heavier showers and thunderstorm activity as this TSRA band moves from west to east. KCDR will likely be near or directly impacted by this line over the next several hours. Will time in TSRA directly as it approaches the area and confidence increases. Additional SHRA/TSRA is expected to develop along the southern edge of this band over the Laramie Mountain Range through the afternoon. This activity will shift east as well and be near KLAR/KCYS and could also enter Nebraska near KBFF. Lower confidence exists if storms will be able to make it to KAIA or KSNY this afternoon. All activity should diminish by 04-05Z. Winds will generally be east to southeast for the High Plains sites of WY and NE and 15-20 kt. Winds will decrease to below 10 knots after 04Z. Isolated to scattered areas of MVFR to IFR low ceilings could be possible once again Wednesday morning per NAM sounding profiles near KCYS. Have tilted forecast towards lower ceilings and will monitor for lower or more overcast possibilities. && .FIRE WEATHER... Issued at 159 PM MDT Tue Aug 14 2018 A stalled surface front is the focal point today and tomorrow of shower and thunderstorm development as monsoon moisture streams north and combines with general atmospheric instability. A few of these storms will be strong to severe; threats will be damaging winds and large hail. Today will also carry the threat of locally heavy rainfall amounts. Areas near Carbon County will be dry through the period with RH values near 15% for the period, though winds will remain below critical thresholds. Changing weather conditions will occur by the wend of the week as a ridge of high pressure builds back into the region. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...None. NE...None. && SHORT TERM...AB LONG TERM...MAJ AVIATION...JSA FIRE WEATHER...AB
Hazardous weather outlook, Aug 14, 2:29 PM MDT, 4 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 229 PM MDT Tue Aug 14 2018 NEZ002-003-019>021-054-055-095-096-WYZ101>103-105>108-115>119- 152030- Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne- North Sioux-South Sioux-Converse County Lower Elevations- Niobrara County-North Laramie Range-Shirley Basin- Central Laramie Range and Southwest Platte County- East Platte County-Goshen County-Laramie Valley- South Laramie Range-South Laramie Range Foothills- Central Laramie County-East Laramie County- 229 PM MDT Tue Aug 14 2018 This hazardous weather outlook is for portions of western Nebraska...east central Wyoming...south central Wyoming and southeast Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT Isolated to scattered thunderstorms this afternoon and evening. A few strong to severe storms with large hail and wind gusts in excess of 60 mph are possible over much of east central and southeast Wyoming into the extreme western Nebraska Panhandle. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Isolated to scattered afternoon and evening thunderstorms will develop Friday through Sunday. Severe weather is not expected at this time. .Spotter information statement... Spotter activation will not be required. WYZ104-109>114-152030- Ferris/Seminoe/Shirley Mountains-Central Carbon County- North Snowy Range Foothills-Southwest Carbon County- Sierra Madre Range-Upper North Platte River Basin-Snowy Range- 229 PM MDT Tue Aug 14 2018 This hazardous weather outlook is for portions of south central Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT Isolated afternoon and early evening thunderstorms will develop. Gusty winds and occasional lightning will be the primary hazards. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Isolated afternoon and evening thunderstorms Friday will become scattered this weekend. Severe weather is not expected at this time. .Spotter information statement... Spotter activation will not be required.
In the hours before
Special weather statement, Aug 14, 12:15 PM MDT, 2 hours 18 minutes before
Special Weather Statement National Weather Service Cheyenne WY 1215 PM MDT TUE AUG 14 2018 WYZ106-115-116-141900- South Laramie Range WY- Central Laramie Range and Southwest Platte County WY- Laramie Valley WY- 1215 PM MDT TUE AUG 14 2018 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ALBANY COUNTY UNTIL 100 PM MDT... At 1214 PM MDT, Doppler radar was tracking a strong thunderstorm near Bosler, or 24 miles north of Laramie, moving east at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of east central Albany County and just north of Bosler. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4161 10578 4174 10578 4182 10534 4152 10535 TIME...MOT...LOC 1814Z 264DEG 13KT 4166 10568 Allen
Special weather statement, Aug 14, 12:40 PM MDT, 1 hour 53 minutes before
Special Weather Statement National Weather Service Cheyenne WY 1240 PM MDT TUE AUG 14 2018 WYZ103-105-106-115-141930- Shirley Basin WY- Central Laramie Range and Southwest Platte County WY- North Laramie Range WY-Laramie Valley WY- 1240 PM MDT TUE AUG 14 2018 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ALBANY COUNTY UNTIL 130 PM MDT... At 1240 PM MDT, Doppler radar was tracking a strong thunderstorm near Wheatland Reservoir 3, or 40 miles north of Laramie, moving east at 20 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Wheatland Reservoir 3. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4183 10592 4195 10591 4198 10554 4176 10563 TIME...MOT...LOC 1840Z 275DEG 15KT 4187 10580 Allen
Special weather statement, Aug 14, 1:16 PM MDT, 1 hour 17 minutes before
Special Weather Statement National Weather Service Cheyenne WY 116 PM MDT TUE AUG 14 2018 WYZ106-115>117-142000- South Laramie Range WY- Central Laramie Range and Southwest Platte County WY- South Laramie Range Foothills WY-Laramie Valley WY- 116 PM MDT TUE AUG 14 2018 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ALBANY COUNTY UNTIL 200 PM MDT... At 116 PM MDT, Doppler radar was tracking a strong thunderstorm near Baldy Peak, or 16 miles north of Laramie, moving east at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Baldy Peak. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4147 10568 4165 10566 4165 10528 4140 10528 TIME...MOT...LOC 1916Z 275DEG 15KT 4156 10557 Allen
Special weather statement, Aug 14, 1:29 PM MDT, 1 hour 4 minutes before
Special Weather Statement National Weather Service Cheyenne WY 129 PM MDT TUE AUG 14 2018 WYZ106-107-117-118-142015- East Platte County WY- Central Laramie Range and Southwest Platte County WY- Central Laramie County WY-South Laramie Range Foothills WY- 129 PM MDT TUE AUG 14 2018 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ALBANY...NORTHWESTERN LARAMIE AND SOUTHWESTERN PLATTE COUNTIES UNTIL 215 PM MDT... At 129 PM MDT, Doppler radar was tracking a strong thunderstorm near Iron Mountain, or 29 miles northeast of Laramie, moving east at 10 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Iron Mountain. LAT...LON 4154 10528 4173 10528 4173 10491 4147 10497 TIME...MOT...LOC 1929Z 280DEG 9KT 4164 10521 Allen
Special weather statement, Aug 14, 1:50 PM MDT, 43 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
150 PM MDT TUE AUG 14 2018
WYZ106-115>117-142045-
South Laramie Range WY-
Central Laramie Range and Southwest Platte County WY-
South Laramie Range Foothills WY-Laramie Valley WY-
150 PM MDT TUE AUG 14 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ALBANY AND
NORTHWESTERN LARAMIE COUNTIES UNTIL 245 PM MDT...
At 149 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Iron Mountain to 6 miles west of Horse
Creek to 6 miles north of Yellow Pine Campground. Movement was
southeast at 20 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Tie City Campground, Horse Creek, North Crow Campground, Iron
Mountain and Yellow Pine Campground.
This includes Interstate 80 in Wyoming between mile markers 320 and
324.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4157 10504 4137 10506 4114 10529 4123 10545
4131 10553 4142 10542 4164 10540
TIME...MOT...LOC 1949Z 284DEG 19KT 4156 10531 4144 10530 4135 10541
AllenThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 12:15 PM MDT | Special Weather Statement | CYS | Albany | 45 min |
| Aug 14, 12:40 PM MDT | Special Weather Statement | CYS | Albany | 50 min |
| Aug 14, 1:16 PM MDT | Special Weather Statement | CYS | Albany | 44 min |
| Aug 14, 1:29 PM MDT | Special Weather Statement | CYS | Laramie | 46 min |
| Aug 14, 1:50 PM MDT | Special Weather Statement | CYS | Albany | 55 min |
| Aug 14, 2:05 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie | 55 min |
| Aug 14, 2:50 PM MDT | Areal Flood Advisory | CYS | Albany, Laramie | 3 hr |
| Aug 14, 2:57 PM MDT | Special Weather Statement | CYS | 33 min | |
| Aug 14, 3:22 PM MDT | Special Weather Statement | CYS | Laramie | 38 min |
| Aug 14, 3:33 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 39 min |
| Aug 14, 4:24 PM MDT | Special Weather Statement | CYS | Converse | 51 min |
| Aug 14, 4:35 PM MDT | Special Weather Statement | CYS | Albany | 40 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.